# SDR CA110117010

- Difficulty date: December 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 16,794 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG2420
- Condition: Discharged
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL LIGHT CIRCUIT BREAKER POPPED DURING FLIGHT. ON ARRIVAL, MX CHECKED ALL WIRING, POTENTIOMETERS AND THE CIRCUIT BREAKER WITH NO PROBLEMS FOUND. DURING THIS TESTING THEY FOUND THE ACFT BATTERY VOLTAGE WAS LOW AND ERRATIC. THEY CONCLUDED FROM PAST EXPERIENCE THAT THIS WOULD CAUSE SPIKES IN THE ELECTRICAL SYS SO THEY REPLACED THE BATTERY AND RELEASED THE ACFT. THE AIRCRAFT THEN FLEW FROM DEPARTURE TO DESTINATION AND BACK WITH NO REOCCURRENCE AND HAS FLOWN THIS WEEK WITH NO PROBLEMS.
